Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some probability limit theorems


Author: A. M. Mark
Journal: Bull. Amer. Math. Soc. 55 (1949), 885-900
DOI: https://doi.org/10.1090/S0002-9904-1949-09303-5
MathSciNet review: 0031674
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös and M. Kac, On certain limit theorems of the theory of probability. Bull Amer. Math. Soc. vol. 52 (1946) pp. 292-302. MR 15705
  • 2. P. Erdös and M. Kac, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 1011-1029. MR 23011
  • 3. P. Lévy, Un théorème d'invariance projective relatif au mouvement Brownien, Comment. Math. Helv. vol. 16 (1943-1944) pp. 242-248. MR 10345
  • 4. M. Kac and A. J. F. Siegert, On the theory of noise in radio receivers with square law detectors, Journal of Applied Physics vol. 12 (1947) pp. 383-397. MR 20229
  • 5. R. H. Cameron and W. T. Martin, The Wiener measure of Hilbert neighborhoods in the space of real continuous functions, Journal of Mathematics and Physics vol. 23 (1944) pp. 195-209. MR 11174
  • 6. R. H. Cameron and W. T. Martin, Evaluation of various Wiener integrals by use of certain Sturm-Liouville differential equations, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 73-89. MR 11401
  • 7. J. V. Uspensky, Introduction to mathematical probability, New York, 1937.
  • 8. D. Hilbert, Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen, Berlin and Leipzig, Teubner, 1912.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09303-5

American Mathematical Society